# SDR UALA2009051901418

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 71,201 hours, 11,562 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 1008
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS AND OVERHEAD LT ON.  REPLACED RT OTBD AILERON LOCKOUT ACTUATOR.
